Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 265, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 9, 2016, 4:59 PM CDT for Beaver County, Oklahoma. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 4:59 PM CDT (21:59 UTC)
- Expired
- Sep 9, 2016, 6:30 PM CDT
- In force
- 91 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 120 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1255 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
158
WUUS54 KAMA 092159
SVRAMA
OKC007-092330-
/O.NEW.KAMA.SV.W.0265.160909T2159Z-160909T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 630 PM CDT
* AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2159Z 285DEG 9KT 3683 10059
HAIL...1.25IN
WIND...60MPH
$$
LG7 follow-up statements
216
WWUS54 KAMA 092208
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
508 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BEAVER...MOVING EAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2207Z 285DEG 9KT 3682 10056
HAIL...1.50IN
WIND...60MPH
$$
LG282
WWUS54 KAMA 092214
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
514 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
514 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORGAN...OR 9
MILES NORTH OF BEAVER...MOVING SOUTH AT 10 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED NEAR BEAVER...MOVING SOUTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2213Z 345DEG 8KT 3694 10059
HAIL...1.50IN
WIND...60MPH
$$
LG453
WWUS54 KAMA 092218
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
518 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORGAN...OR 8
MILES NORTH OF BEAVER...MOVING SOUTH AT 10 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2218Z 357DEG 10KT 3693 10058
HAIL...2.00IN
WIND...60MPH
$$
LG515
WWUS54 KAMA 092227
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
527 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
527 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF FORGAN...OR 9 MILES NORTHWEST OF BEAVER...MOVING SOUTH AT 5 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BEAVER...MOVING SOUTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2226Z 013DEG 6KT 3693 10060
HAIL...1.25IN
WIND...60MPH
$$
LG227
WWUS54 KAMA 092240
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
540 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
540 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BEAVER...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2240Z 343DEG 4KT 3673 10061
HAIL...1.00IN
WIND...60MPH
$$
LG883
WWUS54 KAMA 092247
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
547 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR BEAVER COUNTY...
AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BALKO...OR 10 MILES SOUTHWEST OF BEAVER...MOVING SOUTH AT 5 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
BEAVER...FORGAN...GATE...KNOWLES...MOCANE...SLAPOUT AND FLORIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3677 10092 3700 10066
3700 10000
TIME...MOT...LOC 2247Z 010DEG 6KT 3670 10064
HAIL...1.75IN
WIND...60MPH
$$
LG335
WWUS54 KAMA 092314
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT FRI SEP 9 2016
OKC007-092330-
/O.CON.KAMA.SV.W.0265.000000T0000Z-160909T2330Z/
BEAVER OK-
614 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN BEAVER COUNTY...
AT 614 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SLAPOUT...OR 18 MILES SOUTHEAST OF BEAVER...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BEAVER...GATE...KNOWLES AND SLAPOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 10000 3650 10016 3671 10074 3700 10032
3700 10000
TIME...MOT...LOC 2314Z 325DEG 22KT 3661 10031
HAIL...1.00IN
WIND...60MPH
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:06 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 9, 3:06 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 306 PM CDT FRI SEP 9 2016 .DISCUSSION... Winds across the northwestern zones have remained out of a northerly direction over the course of the day Today with the main push of the cold front still over Kansas. Rain chances are expected to increase as we go into the evening hours with the greatest chances across the eastern Panhandles. This is where we have our highest instability and the better deep layer shear. LAPS analysis shows the eastern Panhandles have roughly 1500 to 2500 J/kg of mixed layer CAPE and effective shear in the 20 to 35kt range over the next few hours. This provides us with a chance for a few strong to marginally severe storms this evening with the better chances for these storms to occur across the eastern Oklahoma and northeastern Texas Panhandles. The main hazard with any storm that becomes strong to marginally severe would be damaging wind gusts. PWATs across the east remain heightened so brief heavy rain leading to the development of flooding will be a possibility. Storm chances drop off quickly as the cold front pushes south of the area. The front is anticipated to push quickly to the south across the Panhandles with some models showing the front being completely south of us by 6Z to 9Z Saturday morning (1 AM CDT to 4 AM CDT). Behind the front, winds will pick up quiet noticeably with the potential to briefly hit wind advisory sustained winds (35 mph). The strongest of these winds are anticipated to be along the western Panhandles where the influence of the barrier jet will be felt the most, and we could see wind gusts approaching 50 mph. Strong post frontal winds are expected to last into the late morning hours before shifting out of the east and becoming light. High temperatures on Saturday are expected to mid to upper 70s. The Panhandles recover quickly Sunday into Monday as temperatures return to the 80s to near 90s. Another cold front will push into the Panhandles late Monday night and bring a return of rain chances. This frontal passage will usher in a prolonged period of cooler temperatures and prolonged rain chances. Once the front pushes through the upper flow will become southwesterly with several shortwaves embedded in the flow. While there will likely be lulls in rain chances periodically through Thursday of next week, timing of these lulls will highly be dependent on the timing of these embedded shortwaves. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 56 73 54 84 63 / 40 5 0 0 0 Beaver OK 54 76 55 88 65 / 30 0 0 0 0 Boise City OK 50 72 55 87 61 / 20 5 0 0 10 Borger TX 57 76 57 87 65 / 40 5 0 0 0 Boys Ranch TX 55 75 55 87 64 / 30 5 0 0 0 Canyon TX 56 74 54 84 62 / 40 5 0 0 0 Clarendon TX 59 75 54 84 62 / 50 10 0 0 0 Dalhart TX 55 73 54 87 61 / 20 5 0 0 10 Guymon OK 52 75 57 89 64 / 20 5 0 0 10 Hereford TX 55 74 54 84 62 / 40 10 0 0 0 Lipscomb TX 55 75 54 85 65 / 50 5 0 0 0 Pampa TX 54 75 55 84 64 / 40 5 0 0 0 Shamrock TX 60 77 54 84 64 / 60 10 0 0 0 Wellington TX 61 79 56 85 64 / 60 10 0 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 2/14
Hazardous weather outlook, Sep 9, 3:06 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 306 PM CDT FRI SEP 9 2016 OKZ001>003-TXZ001>020-100815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 306 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH THE MAIN HAZARDS BEING DAMAGING WIND GUSTS AND LOCALIZED HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME HOWEVER...AN ISOLATED STRONG STORM COULD BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Sep 9, 4:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT FRI SEP 9 2016
OKZ003-092200-
BEAVER OK-
429 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
500 PM CDT...
AT 428 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORGAN...OR 8 MILES NORTH OF BEAVER...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORGAN...GATE...KNOWLES AND MOCANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3678 10000 3665 10018 3686 10060 3700 10056
3700 10000
TIME...MOT...LOC 2128Z 282DEG 13KT 3694 10049
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 4:29 PM CDT | Special Weather Statement | AMA | Beaver | 31 min |
| Sep 9, 4:53 PM CDT | Areal Flood Advisory | AMA | Beaver | 4 hr |
| Sep 9, 6:01 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 89 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.